MathSciNet Relay Station
MathSciNet bibliographic data
MR1185820 35Q53 (34A55 34L25 58F07)
Gesztesy, F.; Karwowski, W.; Zhao, Z. Limits of soliton solutions. Duke Math. J. 68 (1992), no. 1, 101–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement